# SDR TWAA0018616

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FASTENER HOLES FOR FLOOR AND SIDEWALL PANELS CORRODED AT LT FLOOR TRACK STA 1170 TO STA 1221.  REPLACED CORRODED SECTION OF TRACK PER SRM 53-05, FIG 4G.
